# SDR USAA2013051300016

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 95,899 hours, 34,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY VISIT - L-1 DOOR FRAME FUSELAGE CUTOUT FORWARD CORNER CUTOUT RADIUS HAS A CRACK INDICATION AT NR 7 FASTENER IN THE BEAR STRAP AT BS 345 BETWEEN S6L TO S7L.  REPAIRED L-1 DOOR FRAME FUSELAGE CUTOUT FORWARD CORNER CUTOUT BEAR STRAP AT BS 345 BETWEEN S6L TO S7L IAW EA 204872A.
